Author Topic: Brown blood on the pill  (Read 62 times)

Offline Dotti

  • Jr. Member
  • **
  • Posts: 58
  • Karma: +0/-0
    • View Profile
Brown blood on the pill
« on: July 09, 2019, 07:03:24 PM »
Hey guys I missed 2 of my pills and now I’m bleeding brown blood into my undies! It’s not very heavy quite light but I’m just wondering how I can get rid of it. If I continue to take the pill as normal will it eventually go away? It’s been about 3 days now and still bleeding :( thanks guys!!!

Offline Nicjane

  • Hero Member
  • *****
  • Posts: 556
  • Karma: +0/-1
    • View Profile
Re: Brown blood on the pill
« Reply #1 on: July 10, 2019, 08:26:17 AM »
Because you don’t have proper periods on the pill, missing those 2 was enough for your body to have a withdrawal bleed (what you get when you have your pill free week if your on a pill that you have a 7 day break with) just keep taking your pill as normal and it will stop in a few days. You also should have used another form of contraception for 7 days too!